CureZone   Log On   Join
Re: Iodoral makes my thyroid ache
 
hayley3 Views: 5,036
Published: 8 years ago
 
This is a reply to # 1,717,051

Re: Iodoral makes my thyroid ache


Okay, here's the story.

I went to the doctor and told them I was overheated and they checked my tsh and it was low. She sent me to endocrine dr who tested me "I guess for everything" but none of the tests came back abnormal, not even the tsh. Later she checked the tsh again and it was low again. She did the uptake and it showed hot nodules. She tried to kill me doing biopsies so I went to another doctor who did the tsh test and it shows normal still.

I had read about the iodoral, so tried to take it but it made me feel so lousy I stopped for a while. I just recently started dividing it so I can tolerate it.

The medicine was Tapazole (Methimazole) and I was able to take it for 25 days and then I started feeling feverish and sure enough I read that it can cause fevers. However in the beginning it really helped so I had enough energy to clean some of my house. Although I'm hyper I have the symptoms of being hypo.
I do also have an autoimmune thing going on that the rheumy said was MCTD, which is kind of a lupus thing.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.233 sec, (1)